# SDR ASAA12511219

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,989 hours, 6,545 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 2118966222
- Part serial: 107F2234
- Condition: Activated
- Location: Apu
- Part time: 14,375 hours, 4,324 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER APU START APU "MAINT" LIGHT ILLUMINATED.  CHECKED OIL LEVEL SENSOR CONNECTOR P16 AND CONNECTOR P3 BOTH ARE GOOD.  CLEANED CONNECTOR.  REPLACED APU ELECTRONIC CONTROL UNIT REF AMM 49 61 12.  COMPLETED FIM TASK 49 90 00 810 804.  PERFORMED OPS CHECK NO DEFECTS NOTED.
